# SDR SWIA202302022

- Difficulty date: February 2, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N138SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000466
- Aircraft time: 20,915 hours, 11,734 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SEAT TRACK 74/84 IS GOUGED AFT OF FLOOR BEAMS 75, 76(2), 77, 78, 81, 82 AND 83.     (C-CHECK RO 2/20/2023)    REMOVED AND REPLACED LH FLOOR SEAT TRACK BETWEEN FR 74-84 WITH NEW. REF SRM 51-40-08. WEIGHT AND BALANCE NOT AFFECTED, SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
